# SDR SWAA2024081315972

- Difficulty date: July 24, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL COMMON TO FLOOR TO SIDEWALL SUPPORT AT ACB CRACK AT BS747-767; BETWEEN STR25-STR26 RBL21-23.<[01] REMOVED AND REMPLACED INTERCOSTAL AT ACB BETWEEN BS 747 TO BS 767; STR 25- STR 26 RBL 21- 23 PER SRM 51-40-02 AND DWG:146A7500 ID:0044 REV:C;[02] VERIFIED CORRECTIVE ACTION 1
